# SDR CA030626006

- Difficulty date: June 13, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 5,565 hours
- Engine: Lyc AEIO360A1B6
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: LW18840
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE ENGINE WAS SENT IN FOR CAMSHAFT CHANGE DUE TO CAMSHAFT FAILURE. THE CAMSHAFT WAS FOUND TO HAVE SEVERE WEAR ON THE NR 1 & 2 INTAKE LOBE. REPLACED WITH A FACTORY NEW CAMSHAFT.
